I am wondering if the Orencia makes it harder to lose the weight. I am so sick of these drugs and what they have done to my body. I almost feel it is not worth it.
12 Oct 2012
Weight gain is not a not a known side effect of Orencia ... but I'm not sure if it'll help with losing the weight that you have gained from using Enbrel.
However, if you have sudden weight loss while on Orencia then please see your doctor ... it could be a serious side effect.
12 Oct 2012
Hello neckroll, & welcome to the site. You did not give much information as to why you are taking these drugs or any other meds you may also be taking. My husband takes Enbrel for severe psoriasis & it has done a wonderful job in controlling his outbreaks & his arthritic psoriasisl He has not gained any weight from it at all. Everyone is different & reacts differently to each & every drug, but excessive weight gain is listed as a serious side effect from from taking Enbrel. I am giving you a link to read about both Enbrel & Orencia at the bottom of this note. Please read them thoroughly. Orencia does not list weight gain as a side effect. It could be the weight you have gained through diet & exercise can be lost without any problems. If you are taking these drgs for RA, I believe it is very important that you try to give them a chance to see if they can help you. Wishing you the best...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My wife was on the Orencia treatment while we were in Salem Illinois and now that we have returned to California, our insurance does not cover the ...
3 answers • 14 Apr 2010
Hi, I have been on this tablet for about a year for depression. Although I have to watch my weight carefully, can anyone tell me if they have put on ...
1 answer • 13 Mar 2011
I have been on victoza for about 18 months now initially lost 35 lbs, several months ago, I stopped?
losing weight & have started gaining, take shot in am; also taking enbrel? Any suggestions for restarting weight loss?
0 answers • 13 Jan 2012
... many are doing the weekly self-administered injection? I just started the injections this week & have been somewhat surprised to see, not ...
0 answers • 18 May 2012
Each of these gave me drug-induced lupus. My doc is now recommending I try Orencia. I'm 55 and have had RA for almost 35 years. Have probably ...
0 answers • 1 Aug 2013